# SDR SWAA107115

- Difficulty date: November 22, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 73,427 hours, 65,849 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND STRINGER CLIP CRACKED AT BS 986.5, STR 20L.  REMOVED AND REPLACED CLIP PER ER AND EA.
